# SDR J7SA20110810001

- Difficulty date: August 10, 2011
- Submitted: August 14, 2011
- Operation: Air carrier
- Aircraft: N260FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60307
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RETURN TO DEPARTURE DUE TO "LOST CABIN PRESSURIZATION AT FL 300 WHILE CLIMBING TO FL 390  AUTO AND MANUAL MODE INOP EMERGENCY DESCENT TO 10,000 FT SHUT CABIN AIR OFF".
